Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

MRI shows complex tear. Unable to walk. Taken painkillers. How to handle this?

have a complex vertical/oblique tear involving the superior and inferior articular surface of the junction of the body and posterior horn of medial meniscus. MRI result saw specialist yesterday. Unable to walk since Saturday, just given painkillers and have been off work for three days. Am a secondary school teacher. Told op won't take place for three months. How are you supposed to cope with the pain, lack of sleep and time off work.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome at HCM.

It looks that you are having meniscal tear.For next three month you should avoid cross leg movements,avoid walking frequently on stairs,take a good analgesic like advil & wear a knee support.

You should also learn quadriceps strengthening exercises-

This all will help in your early recovery.

With best wishes.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor